# SDR USAA2013050300008

- Difficulty date: April 3, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 41,857 hours, 15,279 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY AT RUDDER HINGE ARM END FITTING NR 4 AT VERTICAL STABILIZER STA 263, RIB 6.  REPLACED RUDDER HINGE ARM END FITTING NR 4 IAW A321 SRM 51-72-11 & AMM 55-36-41.
